# SDR ASAA2019070629956

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 15,120 hours, 4,942 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #1 ENGINE FOUND 3 SPACERS WITH ELASTOMETER STRIPS DEBONDING REQUIRES REPLACEMENT. GROUNDED - YES. THREE SPACERS REMOVED AND REPLACED PER T/C # 78472010.
